RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2029–2037 (Mi de8889)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I

M. T. Dzhenaliev (Jenaliyev)

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (1276 kB)

English version:
Differential Equations, 1995, 31:12, 1999–2007

Bibliographic databases:
UDC: 517.95
Received: 20.04.1994

Citation: M. T. Dzhenaliev (Jenaliyev), “On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I”, Differ. Uravn., 31:12 (1995), 2029–2037; Differ. Equ., 31:12 (1995), 1999–2007

Citation in format AMSBIB
\Bibitem{Dzh95}
\by M.~T.~Dzhenaliev (Jenaliyev)
\paper On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation.~I
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2029--2037
\mathnet{http://mi.mathnet.ru/de8889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431629}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 1999--2007


Linking options:
  • http://mi.mathnet.ru/eng/de8889
  • http://mi.mathnet.ru/eng/de/v31/i12/p2029

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Kozhanov, “Nonlinear loaded equations and inverse problems”, Comput. Math. Math. Phys., 44:4 (2004), 657–675  mathnet  mathscinet  zmath
  • Number of views:
    This page:57
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019